Alert archive / New Hampshire / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jul 3, 2014, 8:27 PM EDT for Grafton County, New Hampshire. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2014, 8:27 PM EDT (00:27 UTC)
- Expired
- Jul 4, 2014, 12:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
County Grafton County, NH
The radar
The Burlington radar (KCXX), 105 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 9:54 PM EDT | FLASH FLOOD | Woodstock, NH | EASTMAN BROOK FLOODING WITH PEOPLE TRAPPED BY WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
078
WGUS51 KGYX 040027
FFWGYX
NHC009-040430-
/O.NEW.KGYX.FF.W.0010.140704T0027Z-140704T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
827 PM EDT THU JUL 3 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
THIS INCLUDES THE CITIES OF...WOODSVILLE...LINCOLN...BETHLEHEM...
* UNTIL 1230 AM EDT
* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL
RATES OF OVER 2 INCHES PER HOUR ARE OCCURRING WITH THIS STORM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
WOODSTOCK...FRANCONIA NOTCH STATE PARK...HAVERHILL AND FRANCONIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 4393 7213 4395 7211 4400 7212 4409 7205
4412 7206 4413 7204 4418 7207 4426 7206
4430 7160 4383 7166 4382 7219 4387 7220
$$
MBC1 follow-up statement
856
WGUS71 KGYX 040208
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1008 PM EDT THU JUL 3 2014
NHC009-040430-
/O.CON.KGYX.FF.W.0010.000000T0000Z-140704T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAFTON NH-
1008 PM EDT THU JUL 3 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NORTHERN GRAFTON COUNTY...
AT 1002 PM EDT...RAIN IS BEGINNING TO COME TO AND END ACROSS THE
WARNED AREA...HOWEVER THE FLASH FLOOD DANGER REMAINS. SMALL CREEKS
AND STREAMS WILL CONTINUE TO RISE RAPIDLY OVER THE NEXT SEVERAL
HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANCONIA
NOTCH STATE PARK...WOODSVILLE...LINCOLN...FRANCONIA AND BETHLEHEM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWESTERN MAINE AND SOUTHERN NEW HAMPSHIRE.
&&
LAT...LON 4393 7213 4395 7211 4400 7212 4409 7205
4412 7206 4413 7204 4418 7207 4426 7206
4430 7160 4383 7166 4382 7219 4387 7220
$$
MBCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 7:02 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 3, 7:02 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
702 PM EDT THU JUL 3 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE TO THE SOUTHEAST ACROSS
NORTHERN NEW ENGLAND TONIGHT...STALLING NEAR THE COAST ON FRIDAY.
THE FRONT WILL REMAIN NEAR THE COAST AS HURRICANE ARTHUR RACES TO
THE NORTHEAST...PASSING WELL OFF CAPE COD FRIDAY NIGHT. HURRICANE
ARTHUR WILL CONTINUE TO MOVE TO THE NORTHEAST...REACHING THE
MARITIMES LATE SATURDAY. THE HURRICANE'S MOST SIGNIFICANT IMPACT
FOR WESTERN MAINE AND NEW HAMPSHIRE WILL BE ALONG THE COAST WHERE
HIGH SURF AND RIP TIDES WILL POSE A SERIOUS RISK ON SATURDAY. HIGH
PRESSURE WILL BUILD IN FOR THE END OF THE WEEKEND. A FRONT WILL
APPROACH THE AREA ON TUESDAY AND STALL THROUGH WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WILL UPDATE TO EXTEND THE FLASH FLOOD WATCH THRU 4 AM. RADAR
MOSAIC SHOWING LARGE AREA OF SHOWERS AND TSTMS WITH HEAVY RAIN
MOVING TOWARD THE FCST AREA AT THIS TIME. THIS PRCP COULD LEAD TO
EXCESSIVE RAINFALL AND FLASH FLOODING. ONCE THIS MOVES THRU
ADDITIONAL SHRA AND POSSIBLE TSTMS ARE EXPECTED THRU THE NGT WHICH
COULD ADD TO RAINFALL AMOUNTS AND POSSIBLE LOCALIZED FLOODING.
ALSO...REMOVED SVR TSTM WORDING FROM MID COAST WHERE THERE IS NO
SVR TSTM WATCH. STILL MENTIONING TSTMS COULD PRODUCE SMALL HAIL,
GUSTY WINDS, HEAVY RAIN AND FREQUENT LIGHTNING.
PREVIOUSLY UPDATED TO INPUT LATEST OBSERVED DATA. ADJUSTED CHC OF
PRCP AND SKY COVER PER LATEST RADAR AND SATELLITE LOOPS. OVERALL
FCST REMAINS THE SAME.
ORIGINAL DISCUSSION...
SVR TSTM WATCH IS IN EFFECT THRU 10 PM (EXCEPT FOR THE MID COAST)
AND A FLASH FLOOD WATCH IS IN EFFECT THRU 8 PM. WARM...VERY MOIST
AND UNSTABLE AIR MASS IN PLACE WITH AN APPROACHING COLD FNT. THE
COLD FNT WILL REACH THE COAST BY DAYBREAK. COOLING AND STABILIZING
WINDS OFF THE OCEAN WILL AFFECT THE MID COAST SUPPRESSING STRONG
CONVECTION TO A DEGREE. HIGH PRECIPITABLE WATER VALUES WITH FAIRLY
SLOW MOVING STORMS AND POTENTIAL FOR STORMS TO TRAIN OVER THE SAME
AREA WHICH WOULD LEAD TO EXCESSIVE RAINFALL AND POSSIBLE FLASH
FLOODING. SVR STORMS WITH DAMAGING WINDS AND TO A LESSER DEGREE
LARGE HAIL.
THE CONVECTION WEAKENS LATE THIS EVE WITH HIGH MOISTURE DUE TO
RAINFALL LEADING TO LOTS OF LOW CLOUDS AND F FORMING. STILL A FEW
SHRA AND MAYBE A TSTM WILL LINGER THRU THE NGT AS WELL.
VERY WARM AND MUGGY OVERNIGHT WITH LOWS IN THE 60S.
USED A BLEND OF MODELS AND MOS GUIDANCE FOR THE NEAR TERM FCST.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
THE COLD FNT STALLS ALONG THE COAST THRU THE SHORT TERM PERIOD AS
HURRICANE ARTHUR MOVES NE...MOVING WELL OFF CAPE COD FRIDAY NGT.
THE FNT AND DISTANT STORM WILL COMBINE TO PRODUCE MORE SHRA AND
POSSIBLE TSTMS THRU FRIDAY WITH SHRA FRIDAY NGT. GRADUALLY LESS
HUMID AND SLIGHTLY COOLER AIR FILTERS IN FROM THE NW BEHIND THE
FNT THRU THE SHORT TERM PERIOD...WITH LOWS IN THE 50S WITH SOME
UPPER 40S IN THE MOUNTAINS FRIDAY NGT...DEW POINTS DROP QUITE A
BIT AS WELL...INTO THE MID/UPPER 40S N AND LOW/MID 50S S.
BIGGEST IMPACT FROM THE PASSING HURRICANE...WHICH WILL TRANSITION
TO AN EXTRATROPICAL STORM AS IT MOVES BY WILL BE OCEAN SWELLS
WHICH WILL AFFECT SURF AND RIP CURRENTS ALONG THE COAST WHICH WILL
MOST LIKELY HOLD OFF TIL DAYBREAK SATURDAY.
USED A BLEND OF MODELS AND MOS GUIDANCE FOR THE SHORT TERM FCST.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE UPPER LEVEL TROUGH WILL MERGE WITH ARTHUR BRINGING A WET START
TO THE WEEKEND. SATURDAY MORNING WILL SEE RAIN CONTINUING THROUGH
MAINE... WHILE WESTERN AREAS OF NEW HAMPSHIRE BEGIN TO CLEAR OUT.
NORTHERLY WINDS AT 850MB MAY RESULT IN SOME UPSLOPE SHOWER THROUGH
THE NORTHERN PART OF NEW HAMPSHIRE AND MAINE WITH TEMPERATURES
RELATIVELY MILD AS THE UPPER LOW CORE MOVES OVERHEAD ON SATURDAY.
FOR SUNDAY WE SEE A CONTINUATION OF THE PROGRESSIVE LONG WAVE
PATTERN ALOFT, WITH A RIDGE BUILDING INTO THE AREA. SKIES WILL BE
MOSTLY SUNNY.
BY MONDAY WE SEE THE LONG WAVE PATTERN SHIFTING AS A FRONTAL
SYSTEM DIVES OUT OF THE GREAT LAKES. THUNDERSTORMS WILL DEVELOP
MONDAY WITH OUR CWA ON THE WARM MOIST SIDE OF THE FRONT. WITH
35-40KTS OF SW WIND AT 850, AND UPWARDS OF 60KTS AT 500MB THE WIND
SHEAR MAY SUPPORT SEVERE THUNDERSTORMS OR A SQUALL LINE ALONG THE
FRONT. FOR NOW WILL KEEP FORECAST OF BASIC THUNDERSTORMS, BUT WE
WILL NEED TO MONITOR THE SEVERE THREAT AS IT GETS CLOSER.
THE FRONT BECOMES NEARLY STATIONARY TUESDAY AS AN AREA OF LOW
PRESSURE DEVELOPS ALONG IT ... THIS WILL RESULT IN MORE
THUNDERSTORMS FOR TUESDAY. THE FRONT WILL FINALLY MOVE OUT LATE
TUESDAY BRINGING MOSTLY SUNNY SKIES FOR WEDNESDAY.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY NIGHT/...VARIABLE CONDITIONS THRU THIS
EVE WITH SHRA/TSTMS MOVING IN WITH POTENTIAL FOR SVR TSTMS. LOW
CLOUDS AND F DEVELOP OVERNIGHT WITH IFR/LIFR VERY LIKELY MOST
AREAS. CONDITIONS SLOWLY IMPROVE ON FRIDAY/FRIDAY NGT...BUT STILL
SHRA AND POSSIBLE TSTMS AROUND.
LONG TERM... MVFR SATURDAY MORNING THEN CLEARING TO VFR THROUGH
THE WEEKEND.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...UPDATED TO CHANGE
WORDING OF TSTMS...REMOVED SVR WX WORDING AND REPLACED WITH SMALL
HAIL, GUSTY WINDS, HEAVY RAIN AND FREQUENT LIGHTNING. WINDS AND
SEAS BELOW SCA LEVELS THRU FRIDAY...BUT WINDS AND SEAS COME UP
FRIDAY NGT REACHING SCA LEVELS AFTER MIDNIGHT AS HURRICANE ARTHUR
MOVES TO THE NE INCREASING THE PRES GRADIENT AND BRINGING IN
HIGHER SEAS/SWELLS. AN SCA HAS BEEN ISSUED EVEN THOUGH IT'S LATE
3RD PERIOD DUE TO TROPICAL SYSTEM AND HOLIDAY WEEKEND. THRU THIS
EVE...CHC OF STRONG TO SVR TSTMS WITH STRONG WINDS, ABRUPT WIND
SHIFTS, HAIL, NEAR ZERO VSBY IN HEAVY RAIN AND FREQUENT LIGHTNING.
LONG TERM... HAVE ISSUED A HIGH SURF ADVISORY FOR SATURDAY... AS
ARTHUR PASSES OFF SHORE. HIGHEST WAVES WILL BE DOWNEAST... BUT
WITH THE HOLIDAY WEEKEND HAVE OPTED TO ISSUE THE ADVISORY FOR THE
WHOLE COAST AS RIP CURRENTS ARE ALSO A THREAT. WAVES AND WINDS
WILL DECREASE SATURDAY NIGHT AND CALM WATERS THROUGH THE WEEKEND
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR MEZ007>009-012>014-
018>028.
HIGH SURF ADVISORY FROM 8 AM TO 4 PM EDT SATURDAY FOR
MEZ023>028.
NH...FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR NHZ001>010-013-014.
HIGH SURF ADVISORY FROM 8 AM TO 4 PM EDT SATURDAY FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT FRIDAY NIGHT TO 6 PM EDT
SATURDAY FOR ANZ150>154.
&&Hazardous weather outlook, Jul 3, 6:56 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 656 PM EDT THU JUL 3 2014 ANZ150>154-042300- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 656 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH STRONG WINDS...ABRUPT WIND SHIFTS AND HEAVY RAIN WITH NEAR ZERO VISIBILITY ALONG WITH FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TROPICAL STORM ARTHUR WILL IMPACT THE OUTER WATERS THROUGH FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>021-NHZ001>010-013-042300- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 656 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ022-042300- INTERIOR WALDO- 656 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>028-042300- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 656 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. RIP CURRENT RISK MAY BE MODERATE OR HIGH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ014-042300- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 656 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. RIP CURRENT RISK MAY BE MODERATE OR HIGH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 3, 4:54 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
454 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL STRATHAM 43.02N 70.91W
07/03/2014 E1.25 INCH ROCKINGHAM NH FIRE DEPT/RESCUE
&&
EVENT NUMBER GYX1400061
POHLLocal storm report, Jul 3, 4:57 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
457 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG EXETER 42.98N 70.95W
07/03/2014 ROCKINGHAM NH LAW ENFORCEMENT
SEVERAL TREES DOWN
&&
EVENT NUMBER GYX1400062
CEMPALocal storm report, Jul 3, 5:12 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
512 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL GREENLAND 43.02N 70.83W
07/03/2014 M1.00 INCH ROCKINGHAM NH COOP
&&
EVENT NUMBER GYX1400063
MCLocal storm report, Jul 3, 6:30 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
630 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 S PORTSMOUTH 43.04N 70.76W
07/03/2014 ROCKINGHAM NH AMATEUR RADIO
WIRES DOWN ON LAFAYETTE RD
&&
EVENT NUMBER GYX1400064
CEMPASpecial weather statement, Jul 3, 7:35 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
735 PM EDT THU JUL 3 2014
NHZ001-002-040015-
NORTHERN COOS-SOUTHERN COOS-
735 PM EDT THU JUL 3 2014
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 815 PM EDT...
AT 735 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF NORTH STRATFORD...
OR ABOUT 11 MILES SOUTH OF COLEBROOK...MOVING NORTH AT 25 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NORTH
STRATFORD...COLUMBIA...COLEBROOK...COLEMAN STATE PARK AND
STEWARTSTOWN THROUGH 815 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4479 7158 4485 7156 4490 7151 4499 7154
4501 7151 4503 7150 4505 7152 4506 7151
4499 7124 4466 7148 4469 7161 4475 7163
MJCSpecial weather statement, Jul 3, 7:50 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
750 PM EDT THU JUL 3 2014
MEZ007-NHZ001>003-005-007-008-040115-
MERRIMACK-NORTHERN COOS-NORTHERN GRAFTON-NORTHERN OXFORD-SOUTHERN
COOS-SOUTHERN GRAFTON-SULLIVAN-
750 PM EDT THU JUL 3 2014
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...MERRIMACK
COUNTY...OXFORD COUNTY...COOS COUNTY AND GRAFTON COUNTY THROUGH 915
PM EDT...
AT 748 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE CONNECTICUT VALLEY
AND INTO WESTERN NEW HAMPSHIRE.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...VERY HEAVY
RAINFALL...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 45 MPH CAN BE EXPECTED THROUGH 930 PM.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4375 7225 4406 7206 4433 7200 4434 7186
4442 7170 4458 7155 4475 7163 4490 7151
4507 7151 4530 7105 4316 7188 4320 7193
4318 7202 4312 7204 4312 7212 4313 7218
4317 7217 4318 7245
MJCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:14 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 46 min |
| Jul 3, 8:24 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 51 min |
| Jul 3, 8:33 PM EDT | Flash Flood Warning | GYX | Coos | 3 hr |
| Jul 3, 8:37 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 1 more | 53 min |
| Jul 3, 9:01 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 59 min |
| Jul 3, 9:21 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Rockingham, Strafford | 54 min |
| Jul 3, 9:25 PM EDT | Areal Flood Advisory | GYX | Belknap, Merrimack, Rockingham, Strafford | 3 hr |
| Jul 3, 9:39 PM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 3 hr |
| Jul 4, 6:16 AM EDT | Flash Flood Watch | GYX | Belknap, Carroll, Merrimack, Rockingham, Strafford | 23 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.